# SDR DALA2018043002982

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LOWER SILL UPPER SURFACE, HAT CHANNEL HAS CORROSION ON UPPER AND LOWER SURFACE AT FASTENER HOLES, STA 1664 RBL70, MARKED. REMOVED AND REPLACED HAT CHANNEL PART 143N8328Y60 PER DWG 146N8722 REV B AND SRM 51-40-02. ORIGINAL MATERIAL .030" LOSS OF .007", WITH .043" REMAINING. BLEND FOUND TO BE OUT OF LIMITS.
